# SDR IXXA060344S

- Difficulty date: June 25, 2004
- Submitted: June 22, 2006
- Operation: Air carrier
- Aircraft: N41CX
- Make and model: Doug DC-8-62F
- Aircraft serial: 46129
- Aircraft time: 76,460 hours, 20,947 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Support Fitting
- Condition: Cracked
- Location: Zone 100
- Part time: 76,460 hours, 20,947 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK, FOUND AIR CONDITIONING FLOORBEAM SUPPORT FITTING CRACKED AT STATION Y253, +X45.  REPLACED FITTING PER ALL APPLICABLE DATA.
